alopecia areata and hiv
Jan 23, 2005
Hi Dr Conway,
I'm from Italy. I've a little (0.5 cm) alopecia areata and yesterday my dermatology doctor told me that I had to do many exams...as well HIV. Can you explain to me the link between HIV and alopecia??? thank you very much Raffaele
Response from Dr. Conway
Alopecia areata is a common condition that can be associated with stress, immunologic diseases and some infections. HIV can be a cause of it, but the vast majority of cases of alopecia areata have nothing to do with HIV. Unless you are at particualr risk for HIV infection, it sounds like your doctor is just ordering an HIV test to make sure that all the possibilities have been covered.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Stinging Pain?
- Is Pain In Penis A Sign Of HIV?
- Tingling In Feet Worried It Could Be Ars
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Dizziness After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.